# SDR 95ZZZX1215

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8476T
- Make and model: Cessna 310R
- Aircraft serial: 310R0035
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALT9422
- Condition: Failed
- Location: End Bearing
- Component: Prestolite
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LEFT ALTERNATOR FAILED IN FLIGHT.  APPEARS END BEARING FAILED CAUSING ROTOR TO WOBBLE, IN TURN, FRONT BEARING FAILED AND, PN 640934, HUB ASSY WAS SEVERELY DAMAGED.  ALTERNATOR WAS OVERHAULED BY CLYDESDALE ENGINE IN COLUMBUS, OHIO.
